| Model Number |
MMT-722NAS |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had compromised force sensor system alarm.Customer's blood glucose level was unknown.Customer stated the rewind message occurred after the alarm.The drive support cap appears to be normal after the customer pushed it back in after it seemed to be sticking out.Customer was advised to discontinue use of the pump and revert to a back-up plan per healthcare professional¿s instruction.Insulin pump will not be returned for analysis.